Alert archive / Ohio / Small Craft Advisories in 2017

Small Craft Advisory 41, NWS Cleveland, OH

May 1, 2017

NWS Cleveland, OH issued this small craft advisory at May 1, 2017, 9:36 AM EDT. It took effect at May 1, 2017, 2:00 PM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
May 1, 2017, 9:36 AM EDT (13:36 UTC)
In effect from
May 1, 2017, 2:00 PM EDT
Expired
May 2, 2017, 3:57 AM EDT
In force
14 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

474 
WHUS71 KCLE 011336
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
936 AM EDT MON MAY 1 2017

LEZ142>145-012145-
/O.NEW.KCLE.SC.Y.0041.170501T1800Z-170503T1400Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
936 AM EDT MON MAY 1 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
10 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
10 AM EDT WEDNESDAY.

* WINDS...WEST 20 TO 30 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ146>149-012145-
/O.NEW.KCLE.SC.Y.0041.170501T2000Z-170503T1400Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
936 AM EDT MON MAY 1 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 AM EDT WEDNESDAY.

* WINDS...SOUTHWEST 20 TO 30 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
3 follow-up statements
857 
WHUS71 KCLE 011943
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
343 PM EDT MON MAY 1 2017

LEZ142>145-020345-
/O.CON.KCLE.SC.Y.0041.000000T0000Z-170503T1400Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
343 PM EDT MON MAY 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS TODAY TURNING TO THE WEST AT 20
  TO 30 KNOTS LATE TONIGHT INTO TUESDAY.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ146>149-020345-
/O.CON.KCLE.SC.Y.0041.170501T2000Z-170503T1400Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
343 PM EDT MON MAY 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS TODAY TURNING TO THE WEST AT 20
  TO 30 KNOTS LATE TONIGHT INTO TUESDAY.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
799 
WHUS71 KCLE 020214
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1014 PM EDT MON MAY 1 2017

LEZ142>145-021015-
/O.CON.KCLE.SC.Y.0041.000000T0000Z-170503T1400Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
1014 PM EDT MON MAY 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS TODAY TURNING TO THE WEST AT 
  20 TO 30 KNOTS LATE TONIGHT INTO TUESDAY. 

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ146>149-021015-
/O.CON.KCLE.SC.Y.0041.000000T0000Z-170503T1400Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
1014 PM EDT MON MAY 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS TODAY TURNING TO THE WEST AT 
  20 TO 30 KNOTS LATE TONIGHT INTO TUESDAY. 

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
279 
WHUS71 KCLE 020757
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
357 AM EDT TUE MAY 2 2017

LEZ142>145-021600-
/O.UPG.KCLE.SC.Y.0041.000000T0000Z-170503T1400Z/
/O.NEW.KCLE.GL.W.0008.170502T1400Z-170502T2300Z/
/O.NEW.KCLE.SC.Y.0042.170502T2300Z-170503T1400Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
357 AM EDT TUE MAY 2 2017

...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EDT
THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EDT
THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS
SMALL CRAFT ADVISORY IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WINDS...SOUTHWEST WINDS 15 TO 25 KNOTS WILL SHIFT TO THE WEST
  WITH GALES TO 35 KNOTS MID MORNING INTO THE EVENING. WINDS WILL
  DECREASE THIS EVENING AND EVENTUALLY BECOME NORTHWEST AT 10 TO 
20 KNOTS WEDNESDAY MORNING.

* WAVES...BUILDING TO 5 TO 7 FEET THIS AFTERNOON THEN SUBSIDING TO
  2 TO 4 FEET WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. MARINERS
WITHOUT THE PROPER EXPERIENCE AND VESSEL REMAIN IN PORT OR SHOULD
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ146>149-021600-
/O.UPG.KCLE.SC.Y.0041.000000T0000Z-170503T1400Z/
/O.NEW.KCLE.GL.W.0008.170502T1700Z-170503T0300Z/
/O.NEW.KCLE.SC.Y.0042.170503T0300Z-170503T1400Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
357 AM EDT TUE MAY 2 2017

...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM EDT
THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO
10 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM
EDT THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED.
THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 11 PM THIS EVENING TO
10 AM EDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN
EFFECT.

* WINDS...SOUTHWEST WINDS 15 TO 25 KNOTS WILL SHIFT TO THE WEST
  WITH GALES TO 35 KNOTS BY THIS AFTERNOON THEN CONTINUE UNTIL
  AROUND 11 PM. WINDS WILL DECREASE INTO WEDNESDAY MORNING
  EVENTUALLY BECOMING NORTHWEST AT 10 TO 20 KNOTS.

* WAVES...BUILDING TO 5 TO 8 FEET THIS EVENING THEN SUBSIDING TO 2
  TO 4 FEET WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. MARINERS
WITHOUT THE PROPER EXPERIENCE AND VESSEL REMAIN IN PORT OR SHOULD
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ162>165-021600-
/O.NEW.KCLE.GL.W.0008.170502T1400Z-170502T2300Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH-
357 AM EDT TUE MAY 2 2017

...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EDT
THIS EVENING.

* WINDS...SOUTHWEST 20 TO 25 KNOTS BECOMING WEST AND INCREASING TO
  GALES TO 35 KNOTS THIS AFTERNOON. WINDS WILL DECREASE TO 15 TO
  25 KNOTS BY LATE EVENING. 

* WAVES...BUILDING TO 5 TO 8 FEET THIS AFTERNOON THEN SUBSIDING 
  TO 3 TO 5 FEET OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. MARINERS
WITHOUT THE PROPER EXPERIENCE AND VESSEL REMAIN IN PORT OR SHOULD
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LEZ166>169-021600-
/O.NEW.KCLE.GL.W.0008.170502T1700Z-170503T0300Z/
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
357 AM EDT TUE MAY 2 2017

...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM
EDT THIS EVENING.

* WINDS...SOUTHWEST 20 TO 25 KNOTS BECOMING WEST AND INCREASING TO
  GALES TO 40 KNOTS BY LATE AFTERNOON. WINDS WILL DECREASE TO 15
  TO 25 KNOTS AROUND 11 PM. 

* WAVES...BUILDING TO 6 TO 9 FEET BY THIS EVENING THEN SUBSIDING
  TO 3 TO 5 EARLY WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. MARINERS
WITHOUT THE PROPER EXPERIENCE AND VESSEL REMAIN IN PORT OR SHOULD
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at May 1, 7:29 AM EDT, 2 hours 7 minutes earlier.

Area forecast discussion, May 1, 7:29 AM EDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
729 AM EDT Mon May 1 2017

.SYNOPSIS...
A warm front along the south shore of Lake Erie will move north
of the lake this morning. Deepening low pressure over Iowa will
move to Wisconsin today and over Ontario on Tuesday. A cold
front from the low will move across the local area today.
Another strong low pressure system will move up the Ohio Valley
late in the week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Regional radar showing scattered showers over mainly the western
half of the area. More widespread precip continues to develop
over Indiana ahead of the cold front. Seeing just a few
lightning strikes the past hour. IR imagery showing warming tops
so expecting mainly showers the remainder of the night. Will
however...leave a mention of thunder in during the daylight
hours as the front arrive. Also expect the precip to expand in
coverage with the return of the sun. Have gone ahead and gone 80
percent of better precip chances most of the area today.  The
front should cross the I-75 corridor around 12z and be into
western PA by late afternoon. The precip will end for a few
hours behind the front. Later in the day instability showers
will begin to develop in the cold air advection. Will try to
time the main band of precip through the area and then go with a
generic chance wording for late in the day. As has been the
case the past couple of days...the temperature forecast is a
challenge. Have ended up staying close to guidance. Will make
last second adjustments as needed.

Have also taken a close look at winds today. Speeds will
increase this afternoon behind the front. It looks like we will
top out below advisory criteria but gusts to 40 mph are
likely...especially over the western end of the area.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
There will be a return to late March weather during the period
as the strong low passes to the north and the area gets into
cold air advection flow pattern. The best push of cold air will
arrive late tonight into Tuesday and expect to see a lot of
instability showers as 850 mb temps go from plus 17 this morning
to neg 2 to 4 by 18z Tuesday. The showers will be most
widespread downwind of the lake and will go the highest pops
there. The showers will continue into Wednesday by but by
tomorrow evening should be mainly confined to areas downwind of
the lake. Will try for dry weather all areas Wednesday
afternoon. The models are in fair agreement with the low set to
move up the Ohio Valley for the second half of the week. Precip
chances will increase Wednesday night with likely or higher pops
needed for both Thursday and Thursday night. There will be a
sharp cutoff to the precip shield on the north side but right
now it looks like that line will be north of our area. Don't see
a need for any thunder mention as the local area will be on the
cold side of the storm. Have stayed close to guidance for
temps. Highs Tuesday... Wednesday and Thursday will all average
about 10 degrees below normal.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
Upper level low pressure will be moving across the region on Friday
with periods of showers anticipated. It will be wet but the amount
of convection is uncertain. So at this point we are not overly
concerned about flooding. The low will be very slow moving so it
should impact the are into at least Sunday morning. High pressure
should then start to take control Sunday night into Monday with
drier conditions. Until then expect cloudy and cooler conditions
with the showers.

Temperatures will be cooler through the long term but it will feel
worse since we had such a warm spring so far. Expect that most
locations will be 5 to 8 degrees below seasonal averages with highs
in the mid 50s to around 60.

&&

.AVIATION /12Z Monday THROUGH Friday/...
Occluded front working its way across Indiana this morning. WE
will likely see a couple lines of convection moving across the
region through the day. Showers and thunderstorms will likely occur
near and ahead of the cold front. The better thunder coverage
should end up being closer to the OH/PA border into NW PA. The Only
MVFR conditions will be with the showers/thunderstorms and
maybe for a few hours near the front at KMFD.

Expect to see a cold front sweep across the region through the
afternoon with winds shifting to the west. Gusts 35 to 40 knots
will be possible, especially in the wake of the cold front
across NW Ohio.

OUTLOOK...Non-VFR and scattered showers possible tonight
through Tuesday night and again Thursday.

&&

.MARINE...
Warm front lingers near the south shore of Lake Erie early this
morning  allowing a easterly wind to persist. This has helped to
raise water levels across the western basin. However the front
should lift north of the lake through sunrise allowing water levels
to drop back to more normal levels. We will then monitor wind speeds
and issue small craft advisories at some point this afternoon.
Current thinking is that the stronger winds will not occur until 2
pm or later. Will let later shifts take a look at this potential and
evaluate any gale possibilities. At this point we think that 30
knots seems reasonable and with a short window of higher possible
late tonight through Tuesday morning.  Small craft advisories become
a definite by this evening for the entire lakeshore.

Winds decrease Tuesday night into Wednesday as high pressure briefly
controls the region. We will then need to monitor for high water
levels across the western basin of Lake Erie again Thursday night
into Friday as another strong area of low pressure moves into the
central Great Lakes. Easterly winds look like they could be a bit
stronger with this storm system.&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Kubina
NEAR TERM...Kubina
SHORT TERM...Kubina
LONG TERM...Mullen
AVIATION...Mullen
MARINE...Lombardy/Mullen
Hazardous weather outlook, May 1, 3:54 AM EDT, 5 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
354 AM EDT Mon May 1 2017

LEZ061-142>149-162>169-OHZ003-006>011-017>021-027>031-036>038-047-
020800-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca-Huron-Medina-
Summit-Wyandot-Crawford-Richland-Ashland-Wayne-Marion-Morrow-Holmes-
Knox-
354 AM EDT Mon May 1 2017

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio and northwest Ohio.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ012>014-022-023-032-033-089-PAZ001>003-020800-
Lake-Geauga-Ashtabula Inland-Portage-Trumbull-Stark-Mahoning-
Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
354 AM EDT Mon May 1 2017

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Today and Tonight.

There is a slight risk for severe thunderstorms today. Best chances
for this will be during the afternoon as a cold front advances across
the region.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 1, 8:50 AM EDT, 46 minutes before
Special Weather Statement
National Weather Service Cleveland OH
850 AM EDT MON MAY 1 2017

OHZ003-006>008-017-018-027-028-036-037-011315-
Crawford-Seneca-Wyandot-Marion-Wood-Ottawa-Hancock-Sandusky-Morrow-
Lucas-
850 AM EDT MON MAY 1 2017

...A AREA OF STRONG THUNDERSTORMS WILL AFFECT
OTTAWA...SENECA...MARION... WESTERN
SANDUSKY...WYANDOT...NORTHWESTERN MORROW...WESTERN
CRAWFORD...WOOD...EASTERN HANCOCK AND CENTRAL LUCAS COUNTIES...

At 845 AM EDT, The strong thunderstorms was near Toledo to near
Marion. moving northeast at 50 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Findlay, Marion, Bowling Green, Tiffin, Fremont, Fostoria, Bucyrus,
Upper Sandusky, Perrysburg, Oregon, Rossford, Waterville, Northwood,
Whitehouse, North Baltimore, Gibsonburg, Genoa, Woodville, Forest and
Elmore.

LAT...LON 4158 8383 4169 8330 4168 8326 4064 8280
      4051 8341 4055 8343 4068 8342 4070 8344
      4070 8348 4074 8350 4081 8350 4082 8353
TIME...MOT...LOC 1245Z 240DEG 48KT 4099 8349

Thompson
Special weather statement, May 1, 9:30 AM EDT, 6 minutes before
Special Weather Statement
National Weather Service Cleveland OH
930 AM EDT MON MAY 1 2017

OHZ003-006>009-017>019-027>029-037-011400-
Crawford-Seneca-Wyandot-Huron-Erie-Richland-Wood-Ottawa-Hancock-
Sandusky-Morrow-Lucas-
930 AM EDT MON MAY 1 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT HURON...NORTHWESTERN
RICHLAND...OTTAWA...ERIE...SENECA...SANDUSKY...WYANDOT...NORTH
CENTRAL MORROW...CRAWFORD...EASTERN WOOD...NORTHEASTERN HANCOCK AND
NORTHEASTERN LUCAS COUNTIES...

An area of strong thunderstorms was along an west of a line from
near Bucyrus to Port Clinton, moving northeast at 50 mph.

Winds in excess of 40 mph are possible with this area of storms.

LAT...LON 4170 8345 4169 8329 4154 8293 4167 8285
      4166 8277 4158 8280 4157 8277 4164 8273
      4163 8267 4157 8268 4156 8276 4141 8250
      4145 8231 4064 8281 4066 8286 4070 8286
      4070 8300 4085 8348
TIME...MOT...LOC 1325Z 218DEG 43KT 4075 8293

Thompson

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 1:00 AM EDTRiver Flood WarningCLEMarion31 hr
May 1, 8:50 AM EDTSpecial Weather StatementCLECrawford, Marion, Sandusky, Seneca, Wood, Wyandot25 min
May 1, 9:30 AM EDTSpecial Weather StatementCLECrawford, Erie, Huron, Ottawa, Sandusky, Seneca and 1 more30 min
May 1, 10:15 AM EDTSpecial Weather StatementCLEHuron30 min
May 1, 10:53 AM EDTSpecial Weather StatementCLEAshland, Lorain37 min
May 1, 12:04 PM EDTSpecial Weather StatementCLECuyahoga, Summit26 min
May 1, 12:45 PM EDTSpecial Weather StatementCLEGeauga, Lake, Portage, Stark45 min
May 1, 1:16 PM EDTSpecial Weather StatementCLEAshtabula, Mahoning, Trumbull59 min
May 1, 1:45 PM EDTSevere Thunderstorm WarningCLEAshtabula, Trumbull60 min
May 1, 2:22 PM EDTSevere Thunderstorm WarningCLECrawford, Erie53 min
May 1, 3:09 PM EDTAreal Flood WarningCLEErie3 hr

Nearby

Small Craft Advisories in Ohio, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.